Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 16, 2014, 10:27:36 PM

Login with username, password and session length


Members
  • Total Members: 23489
  • Latest: Cowboy
Stats
  • Total Posts: 639031
  • Total Topics: 48514
  • Online Today: 236
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada/Prevista/Norvir  (Read 3600 times)

0 Members and 1 Guest are viewing this topic.

Offline lilred122214

  • Member
  • Posts: 5
Truvada/Prevista/Norvir
« on: August 05, 2009, 08:25:06 PM »
Hey so i am on a cocktail that includes Truvada Prevista and Norvir?
 
Is anyone else on this? What sideaffects have you had?

Offline Miss Philicia

  • Member
  • Posts: 24,076
  • celebrity poster, faker & poser
Re: Truvada/Prevista/Norvir
« Reply #1 on: August 05, 2009, 09:53:36 PM »
I'm on those meds and have been for over 3 years.  I can't really say that I have any side effects.  I do get diarrhea, but I've always gotten diarrhea and in fact it lessened when I went on this combo, so that's really just an underlying HIV thing for me.  Truvada does periodically give me gas, but it's nothing to complain about it's not even daily.  Maybe once every couple of months I may get some slight nausea, but that could be about anything.

It's basically the most side effect stuff I've been on for 16 years of medication.
"Iíve slept with enough men to know that Iím not gay"

Offline sdguyloveslife

  • Member
  • Posts: 134
Re: Truvada/Prevista/Norvir
« Reply #2 on: August 06, 2009, 11:57:52 AM »
I have been on this combo just a couple months since the end of May and as far as side effects go, I would consider mine very mild. 

The first couple doses made me very nauseous, and my doc prescribed something to help me keep the meds down (think it was called Compazine? and I only took it for the first 2 weeks).  After about 10-14 days, the nausea was completely gone.  I do get diarrhea more often than I have in the past and I usually just take some Imodium -- which works sometimes, other times, it doesn't seem to have much effect. 
Do not condemn the judgment of another because it differs from your own. You may both be wrong.

Offline ChefDD

  • Member
  • Posts: 28
  • White Whisker Cook (aka. ChefDD)
Re: Truvada/Prevista/Norvir
« Reply #3 on: August 10, 2009, 09:40:03 PM »
      ;DI have been on this combo plus Intellance and Insentress since January.  Compared to previous med changes, the side effects are mild. The virus had started to mutate around alot of my old medications. My viral load is back down to less than 48 for the past six months. Cd4 count is 444. HIV since April 1986 and started antivirals in 1988 (AZT)  Good luck!
ChefDD
ChefDD ( White Whisker )

Offline CWD6474

  • Member
  • Posts: 27
  • 38 year old gay male
    • TulsaChip
Re: Truvada/Prevista/Norvir
« Reply #4 on: August 16, 2009, 02:37:11 AM »
 :D

I take this exact same combo, and have had no problems since I started.

When I started this combo VL was over 100K,  CD4- 29.  This was less than a year ago.

I am now at VL 130, and CD4 157.

I also have battled Shingles, and MAC at the same time all of this was happening.. I feel great for the last 3 to 6 months.  It was a battle that I did not think I would win, but so far I am winning.

Keep it up...

This is a good combo as long as you take your meds.
Grinch

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.